# SDR 2008UALA02977

- Difficulty date: May 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 35,499 hours, 4,301 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP SEAT 55C.  RELAMPED EMERGENCY LIGHT, OP CHECK OKAY.
